# SDR 96FDEA01701

- Difficulty date: December 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N117FE
- Make and model: Boeing 727-25C
- Aircraft serial: 19299
- System (JASC): 5711 · Wing Spar
- Part: Spar Web
- Condition: Mis-Manufactured
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1663 RT WING, FRONT SPAR WEB MILLED BEYOND DRAWING 65C29064 SPECIFICATIONS.  FABRICATED NEW SPLICES AND INSTALLED SPICES PER EA 7-5710-28952DATED 12/10/96 AND ACCOMPLISHED REMAINING EA 7-5710-28952 DTD 12/10/96 INSTRUCTIONS.
